I think my birth control pill stopped working again. I don't take it for contraception, generally. I take it because I have the hormonal cycle from hell and if I don't, I'm a psychotic freak the week before, *ahem*, that time of the month. For the past few months I've noticed that not only is the week before my period insane, but possibly part of the week prior to that too. This happened last year too, and I switched to my current pill, Yasmin. My acne seems to have gotten worse yet again, so it's entirely possible that it has lost its potency. (Of course, it might be time to consider other alternatives to the pill, but leaving that aside for the moment.)
It probably doesn't help that I haven't been taking my anti-depressant again. I know, for someone with a supposedly above average IQ I certainly do irrational things, don't I? I've been a basketcase lately. I attribute part of it to the stress of grad school. I'm so terrified of doing poorly that I think I'm bound to do poorly. I clam up in class, and I just don't feel confident. I need to get over it or there's no point to any of this and I might as well pack up my books and go work at Burger King.